A Fenchel-Moreau Theorem for L0-Valued Functions

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

DRAPEAU, Samuel, Asgar JAMNESHAN, Michael KUPPER, 2019. A Fenchel-Moreau Theorem for L0-Valued Functions. In: Journal of Convex Analysis. Heldermann Verlag. 26(2), pp. 593-603. ISSN 0944-6532

@article{Drapeau2019Fench-49357, title={A Fenchel-Moreau Theorem for L0-Valued Functions}, url={http://www.heldermann.de/JCA/JCA26/JCA262/jca26031.htm}, year={2019}, number={2}, volume={26}, issn={0944-6532}, journal={Journal of Convex Analysis}, pages={593--603}, author={Drapeau, Samuel and Jamneshan, Asgar and Kupper, Michael} }

Jamneshan, Asgar 2020-04-30T08:51:57Z Jamneshan, Asgar Kupper, Michael 2019 2020-04-30T08:51:57Z Kupper, Michael Drapeau, Samuel eng A Fenchel-Moreau Theorem for L<sup>0</sup>-Valued Functions Drapeau, Samuel

This item appears in the following Collection(s)

Search KOPS


Browse

My Account